Some Properties of Simple Functions of Random Variables

Simple functions of random variables, such as sums, products, quotients and powers, arise in many applications in stochastic economics. It is sometimes convenient to determine the moments of such functions. Cases where this has been or can be done analytically are reviewed, and comments offered on procedures for when analysis fails.


Issue Date:
1978-04
Publication Type:
Journal Article
DOI and Other Identifiers:
Record Identifier:
https://ageconsearch.umn.edu/record/10336
PURL Identifier:
http://purl.umn.edu/10336
Published in:
Review of Marketing and Agricultural Economics, 46, 01
Page range:
37-47
Total Pages:
11




 Record created 2017-04-01, last modified 2020-10-28

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)